# SDR DALA2019102436132

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,711 hours, 15,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1208-1428
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK - CABIN SEAT TRACK BETWEEN STA 1208 AND STA 1428. RBL88. FOUND CORROSION OUT OF LIMITS. REPLACED SEAT TRACK (LP 1328040)
